# SDR SWIA201439163

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,716 hours, 25,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FACING OVERHEAD EXIT ROW EXIT LIGHT OUT.  R & R NR 2 EMERGENCY LIGHT BATTERY CHARGER AND NR 2 EMERGENCY LIGHT BATTERY PACK IAW AMM.
